# SDR C77A2768001

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 5,961 hours, 3,488 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003467
- Condition: Discharged
- Location: Emergency Light
- Part time: 5,535 hours, 3,220 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS STAYED ILLUMINATED WITH POWER TURNED OFF. R & R AFT/LT ELPU IAW AMM 33-50-01. OPS CHECK GOOD.
